American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Xie Ming-Qin. A generalization of the de Branges theorem. Proc. Amer. Math. Soc. 125 (1997) 3605-3611. MR 1415355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul Cochrane and Thomas H. MacGregor. Fr\'echet differentiable functionals and support points for families of analytic functions . Trans. Amer. Math. Soc. 236 (1978) 75-92. MR 0460611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. W. Goodman. The domain of univalence of certain families of rational functions . Proc. Amer. Math. Soc. 66 (1977) 85-90. MR 0584957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Albert E. Livingston. Weakly starlike meromorphic univalent functions. II . Proc. Amer. Math. Soc. 62 (1977) 47-53. MR 0435376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pran Nath Chichra. New subclasses of the class of close-to-convex functions . Proc. Amer. Math. Soc. 62 (1977) 37-43. MR 0425097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roger W. Barnard. On bounded univalent functions whose ranges contain a fixed disk . Trans. Amer. Math. Soc. 225 (1977) 123-144. MR 0422599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John G. Milcetich. A general extremal problem for the class of close-to-convex functions . Trans. Amer. Math. Soc. 225 (1977) 307-323. MR 0507714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephan Ruscheweyh and Vikramaditya Singh. On certain extremal problems for functions with positive real part . Proc. Amer. Math. Soc. 61 (1976) 329-334. MR 0425102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ruth Miniowitz. On almost bounded functions . Trans. Amer. Math. Soc. 223 (1976) 93-102. MR 0427613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David J. Hallenbeck and Albert E. Livingston. Applications of extreme point theory to classes of multivalent functions . Trans. Amer. Math. Soc. 221 (1976) 339-359. MR 0407257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Herb Silverman. Extreme points of univalent functions with two fixed points . Trans. Amer. Math. Soc. 219 (1976) 387-395. MR 0414853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. R. London and D. K. Thomas. An asymptotic formula for an integral in starlike function theory . Trans. Amer. Math. Soc. 215 (1976) 393-406. MR 0387563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roger W. Barnard. On the radius of starlikeness of $(zf)\sp{'} $ for $f$\ univalent . Proc. Amer. Math. Soc. 53 (1975) 385-390. MR 0382615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. J. Hallenbeck and Stephan Ruscheweyh. Subordination by convex functions . Proc. Amer. Math. Soc. 52 (1975) 191-195. MR 0374403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Petru T. Mocanu and Maxwell O. Reade. The radius of $\alpha $-convexity for the class of starlike univalent functions, $\alpha $-real . Proc. Amer. Math. Soc. 51 (1975) 395-400. MR 0374404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Herb Silverman. Univalent functions with negative coefficients . Proc. Amer. Math. Soc. 51 (1975) 109-116. MR 0369678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pran Nath Chichra. Regular functions $f(z)$ for which $zf\sp{'} (z)$ is $\alpha $-spiral-like . Proc. Amer. Math. Soc. 49 (1975) 151-160. MR 0361033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stephan Ruscheweyh. New criteria for univalent functions . Proc. Amer. Math. Soc. 49 (1975) 109-115. MR 0367176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert B. Byers. Some linear subordination results for classes of univalent functions . Proc. Amer. Math. Soc. 47 (1975) 143-146. MR 0364619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ronald J. Leach. On some classes of multivalent starlike functions . Trans. Amer. Math. Soc. 209 (1975) 267-273. MR 0369677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kenneth R. Gurganus. $\Phi $-like holomorphic functions in ${\bf C}\sp{n}$ and Banach spaces . Trans. Amer. Math. Soc. 205 (1975) 389-406. MR 0374470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard J. Libera and Albert E. Livingston. Weakly starlike meromorphic univalent functions . Trans. Amer. Math. Soc. 202 (1975) 181-191. MR 0361036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sanford Miller. Differential inequalities and Carathéodory functions. Bull. Amer. Math. Soc. 81 (1975) 79-81. MR 0355056.
Abstract, references, and article information   
View Article: PDF

[24] P. K. Kulshrestha. Coefficients for alpha-convex univalent functions. Bull. Amer. Math. Soc. 80 (1974) 341-342. MR 0342689.
Abstract, references, and article information   
View Article: PDF

[25] D. J. Hallenbeck. Extreme points of classes of functions defined by subordination . Proc. Amer. Math. Soc. 46 (1974) 59-64. MR 0357757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. D. Bernardi. New distortion theorems for functions of positive real part and applications to the partial sums of univalent convex functions . Proc. Amer. Math. Soc. 45 (1974) 113-118. MR 0357755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. J. Eenigenburg, S. S. Miller, P. T. Mocanu and M. O. Reade. On a subclass of Bazilevi\v c functions . Proc. Amer. Math. Soc. 45 (1974) 88-92. MR 0344441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. B. Coonce and S. S. Miller. Distortion properties of $p$-fold symmetric alpha-starlike functions . Proc. Amer. Math. Soc. 44 (1974) 336-340. MR 0344440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. K. Bajpai. On regions of $\alpha $-convexity for starlike functions . Proc. Amer. Math. Soc. 44 (1974) 365-368. MR 0344439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. L. Bajpai and Prem Singh. The radius of starlikeness of certain analytic functions . Proc. Amer. Math. Soc. 44 (1974) 395-402. MR 0340578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia